# SDR DALA2022070604723

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 94,424 hours, 42,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 WHILE WKG WC 5211-2301 FOUND STOP PLATE MISSING AT 4L PAX DOOR.CORRECTIVE ACTION: INSTALLED MISSING STOP PLATE NBR 5 FWD REF B757 IPC 53-63. (8993922)
